# SDR M7K2008F00014

- Difficulty date: May 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N806MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3833
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191700
- Part serial: M2746
- Condition: Cracked
- Location: M/R Hub Assy
- Part time: 1,299 hours
- Component: M/R Hub Assy
- Component part number: 355A31000201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF 0501083833) DURING ROUTINE INSP, ADHESIVE BEAD FOR A STAR ARM END BUSHING WAS FOUND CRACKED.  FURTHER EXAMINATION UTILIZING A SOAP WATER DETECTION METHOD REVEALED RELATIVE MOTION BETWEEN THE BUSHING AND STAR ARM END. WITH ROTOR HUB SLEEVES REMOVED BUSHING COULD BE MOVE MANUALLY.  A SERVICEABLE REPLACEMENT STARTFLEX WAS INSTALLED.  THIS IS A DEFECT THAT RECENTLY HAS BECOME MORE COMMON THAN IN THE PAST.  SUGGEST A DIFFERENT ADHESIVE BE UTILIZED OR THE STAR ARM ENDS AND BUSHING BE DESIGNED TO HAVE A LARGER ADHESIVE BONDING SURFACE SUCH AS ADDING INNER BUSHING AND OUTER STAR ARM END SPLINING.  THERE WAS NO EVIDENCE OF ANY IMMINENT FAILURE FOR THE PART OR EXCESSIVE PLAY DEVELOPMENT OF THE BUSHING.  SUGGEST THAT THE APPLICATION OF A SLIPPAGE MARK BETWEEN THE STAR ARM AND THE BUSHINGS TO SHOW BUSHING ROTATION BE ADDED AS A PRECAUTION TO DETECT DANGEROUS MOVEMENT. (K)
